It ought to come down further. But it's not the TSH itself that is the problem. The problem is that if you TSH is high, then your FT4 and FT3 are surely low, and it's that that's giving you symptoms - low T3. But the NHS, in it's ignorance, doesn't test for that.
When you are on thyroid hormone replacement, your TSH should be around one, or lower. Even so, the frees (T4 and T3) could still be too low for you. You definately do need an increase in Levo. And try and get your frees tested if you can - privately, if necessary.
Your B12 is too low. Anything below 500 can cause neuropathy but it's best up the top of the range. Take 1 or 2000 mcg a day sublingual methylcobalamin, with a B complex - containing methylfolate, if possible, rather than folic acid.
I Don't know if your calcium is considered low, but even if it is, supplementing with calcium tablets is not a good idea. It would be better to take vit D3 with magnesium, zinc and vit K2. That will raise your levels, and the K2 will make sure it goes into your bones and not your tissues.